# SDR USAA2009030490501

- Difficulty date: March 2, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 28,531 hours, 15,563 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000200
- Part serial: 0717
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - LRN - MAJOR REPAIR - PITTING CORROSION ON RIGHT MAIN LANDING GEAR PINTLE PIN.  REPLACED RIGHT MAIN LANDING GEAR PINTLE PIN IAW US AIRWAYS JOB CARD 26T00032001.
